# SDR DALA2023063005238

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 102,846 hours, 14,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:33A. CORRECTIVE ACTION: COVER REINSTALLED (2836998)
